# SDR ERAA201100006

- Difficulty date: June 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 34,488 hours, 38,356 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 7787286
- Part serial: 870871
- Condition: Binding
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT SQUAWKED STRONG ELECTRICAL HOT SMELL IN CABIN.  MAINTENANCE FOUND CABIN RECALCULATING FAN WAS BINDING AND EXHIBITED STRONG ELECTRICAL SMELL AND REPLACED THE FAN WITH REPAIRED UNIT IAW DASH 8 MM 21-25-12.  OPERATIONAL CHECK SATISFACTORY.
